# SDR UIEA2022112801202

- Difficulty date: November 28, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 78,283 hours, 9,060 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D12593
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FIRE CARGO FWD EICAS MSG. DID CHECKLIST AND DISCHARGED BOTTLE.  R & R AFOLT FWD CARGO PRINTED CIRCUIT CARD IAW AMM 26-10-01. OPS CHECKED GOOD.
